Lois de répartition des diviseurs des entiers friables

Abstract : According to a general probabilistic principle, the natural divisors of friable integers (i.e.~free of large prime factors) should normally present a Gaussian distribution. We show that this indeed is the case with conditional density tending to 1 as soon as the standard necessary conditions are met. Furthermore, we provide explicit, essentially optimal estimates for the decay of the involved error terms. The size of the exceptional set is sufficiently small to enable recovery of the average behaviour in the same optimal range. Our argument combines the saddle-point method with new large deviations estimates for the distribution of certain additive functions.
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01479205
Contributor : Aigle I2m <>
Submitted on : Thursday, January 24, 2019 - 5:21:26 PM
Last modification on : Monday, March 4, 2019 - 2:04:22 PM

File

diviseurs-friable.pdf
Files produced by the author(s)

Licence


Copyright

Identifiers

Citation

Sary Drappeau, Gérald Tenenbaum. Lois de répartition des diviseurs des entiers friables. Mathematische Zeitschrift, Springer, 2018, 288 (3-4), pp.1299-1326. ⟨10.1007/s00209-017-1935-7⟩. ⟨hal-01479205⟩

Share

Metrics

Record views

195

Files downloads

28